# SDR YV3R2023031400551

- Difficulty date: January 4, 2023
- Submitted: March 14, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: RP-C8
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12183
- Aircraft time: 1,296 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 3939
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 GIVING A HIGH READING OF MORE THAN 101% RPM.
